# SDR DHL2008764510

- Difficulty date: May 20, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND PUNCTURE HOLE ON MAIN CABIN SHEAR WEB BS 1140 RBL 24.  CUT OUT DAMAGED AREA AT SHEAR WEB RBL 24 BS 1140 (2 EACH ) 3/4 INCH BY 3/4 INCH AND 1 INCH BY 1 INCH IAW B727 SRM 51-40-2 FIG 1.  FAB DOUBLER REPAIR WITH 7075-T6 .071 INCH SIZE: 9 INCH BY 7 INCH AND PO 9006522 IAW B727 SRM 57-10-2 FIG 7 AND 51-40-2.
